|Atripla Rash after 3 month
Aug 6, 2013
Hi, i've been on atripla for 3 month now, i've just started to develop a rash, starting on my neck, shoulders and arms, and then spreading to my chest and back. it's the 3rd day and it seems to not be so severe but it's a little itching and i'm not quite sure if it could be related to atripla? also, last night, 3 or 4 hours after my last dose, i've felt an arrhythmia that left after 2 hours. it could be related to the rash? thank you for your support on this.
Response from Dr. Young
Hello and thanks for posting.
It would be somewhat unusual to develop a rash three months after taking your medications- indeed, I'd first be looking at other possibilities, including new detergents/fabric softeners, other ingestions (foods, vitamins, supplements).
As for the arrhythmia- it's difficult to know what the association might be, but either way, anything related to the heart isn't something to ignore. I'd suggest contacting your care provider as soon as possible.
Low CD4 and no symptoms
nails got rough and halh moon like spot after PEP completion
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.